hosted by:

24 – 26 October 2018 | Jakarta International Expo, Indonesia

Summit programme

SUMMIT Day 2 – 25 October 2018
 (Thursday)
DIGITAL ECONOMY &  INDUSTRY 4.0 
9.00am Conference Registration 
9.45am Arrival of VIP
9.50am
(10min)
Welcome Address by MASTEL
Conference Chairman’s Welcome Address
10.00am
(30min)
Keynote speech: Minister of Industry
Invited Speaker: Airlangga Hartarto, Minister of Industry
10.30am
(30min)
Session 1: Opening Keynote: Digitisation of Healthcare
Sajid Rahman, CEO, Telenor Health
11.00am
(30min)
Session 2:  Real-time Data Visibility and Transparency Implementation to Lean Flow Design – Lean Industry 4.0
For several decades, manufacturers have used lean and six sigma principles to reduce operational complexity and improve productivity.  The Lean approach provides the foundation of operational excellence by optimizing and standardizing the processes, instilling a culture of continuous improvement, and empowering workers on the shop floor.  However, given the more complexity of operations, many companies have found that lean management by itself will not be sufficient to address their operational challenges.  By deploying the right combination of technologies, manufacturers can boost speed, efficiency, and even facilitate self-managing factory operations.  That is how I call it Lean Industry 4.0
Preecha Powanusorn, Former Vice President, – Manufacturing Excellence, Pandora Production 
11.30am
(30min)
Session 3: Product Development in the Age of Automation
In this session, we will talk about the challenges and opportunities emerging in the construction, infrastructure and manufacturing industries. Product Development will be the focus of discussion which is witnessing a major shift. Ever-changing requirements and scenarios are impacting the way we make things and forcing us to rethink the working models and team dynamics. Demand for Agile practices and innovative solutions are on the rise.
This session will try to find some answers to crucial questions like:
What is Industry 4.0? What is the impact on business, society, and people? How can we build smart products by applying Agile mythologies in conjunction with modern tools and technologies? How to convert current industry challenges into future opportunities?
Owais Zahid, Software Engineering Manager, Autodesk 
12.00pm
(30min)
Session 4: Realizing Data Centre’s Network Transformation Using SDN
There was a gap between IT and Networking data centre since the inception of IT virtualization. It was because networking did not follow the speed of IT services. Hence service delivery didn’t improve much. But Now, data centre networking has been evolved since advent of SDN. SDN has become the solution to fulfill IT Virtualization needs. SDN has made the data centre networking become more robust, agile, and scalable. SDN also reduces network complexity and become easier to manage. Data centre’s Network Transformation is in hand now.
Josia Sembiring, Chief Engineer, PT. NEC Indonesia 
12.30pm
(60min)
Break, Exhibition Viewing and Networking Session
1.30pm
(30min)
Session 5: Harnessing Greater Value and Benefits from Industry 4.0 – An Insight from Yokogawa
The Internet of Things (IoT) is revolutionising the industrial manufacturing system into the next level and has profound impact and benefits to both the manufacturing industry itself and the customer. Interconnection between management information system, Human Machine Interface, PLC/DCS, Sensor/Actuator/Motor in the field through the Internet and its interoperability capability, now allows for faster data exchange for real-time decision-making. This enables for real-time precision response and action taken at plat operation level, ultimately reducing production costs and maintenance expenditure.
Iwan Koerniawan, Deputy Product Business Unit Head, PT. Yokogawa Indonesia
2.00pm
(30min)
Session 6: Importance of Credit Scoring for the Digital Economy and How To Do It the Blockchain Way
Sebastian Wijaya, CTO, Raksasa Credit Scoring
2.30pm
(30min)
Session 7: Blockchain for Digitalisation of Business Practice – Case Study
By facilitating digital transactions in real stores in a digital world, Pundi X aims to revolutionize business practice in a $2-trillion global retail payments market by enabling consumers to put more than $200-billion in cryptocurrencies they hold to use. CFO and co-founder Danny Lim will explain the many ways transitioning to blockchain-based payments systems can change practices for accounting, customer loyalty and membership programs and the collection and calculation of tax.
Danny Lim, CFO and Co-Founder, Pundi X
3.00pm
(30min)
Session 8: Cybersecurity / Data Privacy / Security Governance
Alex S Cheung, Executive Director, Advisory – Cybersecurity, Ernst & Young
3.30pm
(45min)
Session 9:  Growing the eSports scene in Indonesia
Introductory presentation: Overview of the eSports Landscape Globally and recent developments in Indonesia (15 minute presentation)
Discussion topis:
1. What has been the evolution of eSports in Indonesia and what is the profile of the eSports audience in the country?
2. Is eSports on the path to becoming an Olympic sport?
3. What is the estimated opportunity size today and what will it be in 5 years?
4. What are the opportunities in eSports for Local Indonesian businesses?
5. How are telcos in Indonesia getting involved in eSport? Do they just see it as sponsorship opportunity or can their involvement go deeper?
6. What are the career opportunities in eSports?
7. What needs to be done by regulators to enable the growth of eSports in Indonesia?
Panellists:
– Hartman Harris, Co-Founder, EVOS eSports
– Stanley Tjia, Head Referee to Technical Delegate, Indonesia eSports Association (IeSPA)
– Rob Langton, VP Marketing, AXIS brand, PT. XL Axiata Tbk
Moderator: David Ratner, Digital Specialist – Manager, Pioneer Consulting
4.00pm Chairman’s Closing Remarks
End of Conference Day 2
Reach out to us and get your questions answered – See you there!
Conference Enquiry and Registration

Maureen Regina at [email protected]

Exhibition and Sponsorship Booking

  • Natasha Godbold at [email protected]
  • Maysia Stephanie at [email protected]
Speaking Opportunities

Mavis Yong at [email protected]